# SDR 96ZZZX843

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700GJ
- Make and model: Socata TBM 700
- Aircraft serial: 102
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Pipe
- Part number: T700A3013002100
- Condition: Chafe Through
- Location: Elevator Horn
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ELEVATOR FOR C/W SOCATA SB 70-053.  UPON REMOVAL, FOUND LT DEICE PIPE FOR ELEVATOR HORN WORN THROUGH AT ENTRANCE TO HORN.  THIS INSTALLATION WAS DONE AT FACTORY.  WEAR CAUSED BY LACK OF CLEARANCE AT PASS-THROUGH.  SUBMITTER STATED TBM NEEDS TO ISSUE A SL OR SB TO IMPROVE CLEARANCE.  ALSO, REPLACED RT DEICE PIPE.
